# SDR SWAA2014042427342

- Difficulty date: April 3, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY WET AREA FLOOR SUPPORT CORRODED AT BS 200, BETWEEN RBL 10 TO RBL 46.  R & R SUPPORT IAW SRM & DWG.
